MathSciNet Relay Station
MathSciNet bibliographic data
MR1855632 (2003a:60143) 60K35 (82D30)
Wüthrich, Mario V. Numerical bounds for critical exponents of crossing Brownian motion. Proc. Amer. Math. Soc. 130 (2002), no. 1, 217–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement